# SDR AALA202205190436

- Difficulty date: May 3, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 31,870 hours, 12,813 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transfer Tube
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND FLIGHT ATTENDANT REPORTED A FUMES EVENT DURING TAKE OFF, CLIMB AND LANDING. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **ORIGINAL REPORT WAS AALA202205040261** MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER AMM 49-52-51. MAINTENANCE ALSO FOUND APU OIL COOLING FAN TRANSFER TUBES LEAKING OIL AND REPLACED THE O-RINGS AS REQUIRED. (AALA202205190436) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. NOTE: THE ITEMS REPLACED ON THIS REPORT ALSO CORRECTED ANOTHER ODOR EVENT THAT WAS REPORTED ON AALA202204272251.
